# SDR FDEA201703070813

- Difficulty date: March 7, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 13,782 hours, 7,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Bent
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP TRAILING EDGE HAS BENT SKIN EVALUATED DENT AND FOUND TO BE WITHIN LIMITS IAW A300 SRM 57-50-00 SHEET 4 FIG 103   L=1.2 ,W=1.1, D=.070 MAX DEPTH ALLOWED IS .150 ( TR85723) HFEC AREA IAW A300 NTM 51-10-  08 NO CRACK INDICATION NOTED AT TIME OF INSPECTION (T86785) .TRLG E
